| Medical Device Problem Codes |
Image Display Error/Artifact (1304); Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Submitted: 11-jul-2019.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.The pump has been returned and evaluated by product analysis on 03-jul-2019.With the following findings: device evaluation: on investigation, the battery compartment was found to be cracked and the display dim/discolored.
Event or Problem Description
The pump was returned for investigation.Investigation revealed a display issue and a case/condition issue.This report is made based on results of investigation completed on 03-jul-2019.